Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
DEFINING RELATIONS OF ALMOST AFFINE (HYPERBOLIC) LIE SUPERALGEBRAS
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 17, 163-168 p.Article in journal (Refereed) Published
Abstract [en]

For all almost affine (hyperbolic) Lie superalgebras, the defining relations are computed in terms of their Chevalley generators.

Place, publisher, year, edition, pages
2010. Vol. 17, 163-168 p.
Keyword [en]
Hyperbolic Lie superalgebra
National Category
Other Physics Topics
Identifiers
URN: urn:nbn:se:su:diva-51231DOI: 10.1142/S1402925110000830ISI: 000284550500009OAI: oai:DiVA.org:su-51231DiVA: diva2:387767
Note
authorCount :3Available from: 2011-01-14 Created: 2011-01-10 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Leites, Dimitry
By organisation
Department of Mathematics
In the same journal
Journal of Nonlinear Mathematical Physics
Other Physics Topics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf